# SDR CALA2025120811903

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N0002145
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN AND DRAG FITTING NR 4 HOLE HAS A CRACK INDICATION ONLY ON DRAG FITTING LAYER.  COMPLIED WITH EC/RA 5720-03590, REV-, AND EA 757-5720-13-A4 213 REV- .
